Alert archive / Colorado / Red Flag Warnings in 2010
Red Flag Warning 40, NWS Pueblo, CO
NWS Pueblo, CO issued this red flag warning at Nov 6, 2010, 2:57 PM MDT for 10 counties in Colorado. It took effect at Nov 7, 2010, 11:00 AM MST. It was in force for 6 hr. No storm report in the archive falls inside the area while it was in force.
The area
The counties it named.
The facts
- Issued
- Nov 6, 2010, 2:57 PM MDT (20:57 UTC)
- In effect from
- Nov 7, 2010, 11:00 AM MST
- Expired
- Nov 7, 2010, 4:54 PM MST
- In force
- 6 hr
- Issued by
- NWS Pueblo, CO
Counties Baca County, CO, Bent County, CO, Crowley County, CO, El Paso County, CO, Huerfano County, CO, Kiowa County, CO, Las Animas County, CO, Otero County, CO, Prowers County, CO, Pueblo County, CO
The radar
The Pueblo radar (KPUX), 71 km from the middle of the area, began a volume at 20:55 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
The nearest sounding before it
Denver, CO (KDNR), launched 12:00Z, 9.0 hours before the alert went out and 212 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 0 J/kg
- Mixed-layer CIN
- No buoyant parcel
- Mixed-layer LCL
- 3247 m above ground
- 0-6 km bulk shear
- 15 kt
- 0-1 km storm-relative helicity
- 31 m²/s²
- 0-3 km storm-relative helicity
- 91 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 0.0
The text
As transmitted, in the capitals the NWS used until 2016.
828 WWUS85 KPUB 062057 RFWPUB URGENT - FIRE WEATHER MESSAGE NATIONAL WEATHER SERVICE PUEBLO CO 257 PM MDT SAT NOV 6 2010 ...A RED FLAG WARNING IS IN EFFECT FOR FIRE WEATHER ZONES 226 THROUGH 237...WHICH INCLUDES ALL OF THE SOUTHEAST PLAINS...FROM 11 AM UNTIL 6 PM SUNDAY FOR GUSTY WINDS...LOW HUMIDITY VALUES AND DRY FUELS... .THE NATIONAL WEATHER SERVICE IN PUEBLO...IN COORDINATION WITH AREA LAND MANAGEMENT AGENCIES...HAS ISSUED A RED FLAG WARNING FOR SUNDAY FOR ALL OF THE SOUTHEAST PLAINS. STRONG GUSTY WEST TO SOUTHWEST WINDS AND LOW HUMIDITY VALUES COUPLED WITH DRY FUELS WILL RESULT IN EXTREME FIRE BEHAVIOR LATE SUNDAY MORNING THROUGH THE AFTERNOON. COZ226>230-233-237-071300- /O.UPG.KPUB.FW.A.0028.101107T1800Z-101108T0000Z/ /O.NEW.KPUB.FW.W.0040.101107T1800Z-101108T0100Z/ NORTHERN EL PASO COUNTY-SOUTHERN EL PASO COUNTY-PUEBLO COUNTY- HUERFANO COUNTY-WESTERN LAS ANIMAS COUNTY- EASTERN LAS ANIMAS COUNTY-BACA COUNTY- 257 PM MDT SAT NOV 6 2010 ...RED FLAG WARNING IN EFFECT FROM 11 AM TO 6 PM MST SUNDAY FOR GUSTY WINDS AND LOW HUMIDITY FOR FIRE WEATHER ZONES 226...227... 228...229...230...233 AND 237... THE NATIONAL WEATHER SERVICE IN PUEBLO HAS ISSUED A RED FLAG WARNING...WHICH IS IN EFFECT FROM 11 AM TO 6 PM MST SUNDAY. THE FIRE WEATHER WATCH IS NO LONGER IN EFFECT. * AFFECTED AREA...FIRE WEATHER ZONES 226...227...228...229... 230...233 AND 237. * WIND...WEST TO SOUTHWEST 20-25 MPH WITH GUSTS UP TO 35 MPH. * HUMIDITY...8-15 PERCENT. * IMPACTS...CONDITIONS WILL BE FAVORABLE FOR EXTREME FIRE BEHAVIOR AND RAPID RATES OF FIRE SPREAD. PRECAUTIONARY/PREPAREDNESS ACTIONS... A RED FLAG WARNING MEANS THAT CRITICAL FIRE WEATHER CONDITIONS ARE EITHER OCCURRING NOW...OR WILL SHORTLY. A COMBINATION OF STRONG WINDS...LOW RELATIVE HUMIDITY...AND WARM TEMPERATURES WILL CREATE EXPLOSIVE FIRE GROWTH POTENTIAL. && $$ COZ231-232-234>236-071300- /O.NEW.KPUB.FW.W.0040.101107T1800Z-101108T0100Z/ CROWLEY COUNTY-OTERO COUNTY-KIOWA COUNTY-BENT COUNTY- PROWERS COUNTY- 257 PM MDT SAT NOV 6 2010 ...RED FLAG WARNING IN EFFECT FROM 11 AM TO 6 PM MST SUNDAY FOR GUSTY WINDS AND LOW HUMIDITY FOR FIRE WEATHER ZONES 231...232... 234...235 AND 236... THE NATIONAL WEATHER SERVICE IN PUEBLO HAS ISSUED A RED FLAG WARNING...WHICH IS IN EFFECT FROM 11 AM TO 6 PM MST SUNDAY. * AFFECTED AREA...FIRE WEATHER ZONES 231...232...234...235 AND 236. * WIND...WEST TO SOUTHWEST 20-25 MPH WITH GUSTS UP TO 35 MPH. * HUMIDITY...8-15 PERCENT. * IMPACTS...CONDITIONS WILL BE FAVORABLE FOR EXTREME FIRE BEHAVIOR AND RAPID RATES OF FIRE SPREAD. PRECAUTIONARY/PREPAREDNESS ACTIONS... A RED FLAG WARNING MEANS THAT CRITICAL FIRE WEATHER CONDITIONS ARE EITHER OCCURRING NOW...OR WILL SHORTLY. A COMBINATION OF STRONG WINDS...LOW RELATIVE HUMIDITY...AND WARM TEMPERATURES WILL CREATE EXPLOSIVE FIRE GROWTH POTENTIAL. && $$
3 follow-up statements
917 WWUS85 KPUB 071029 RFWPUB URGENT - FIRE WEATHER MESSAGE NATIONAL WEATHER SERVICE PUEBLO CO 329 AM MST SUN NOV 7 2010 ...A RED FLAG WARNING IS IN EFFECT FOR FIRE WEATHER ZONES 226 THROUGH 237...WHICH INCLUDES ALL OF THE SOUTHEAST PLAINS... FROM 11 AM UNTIL 6 PM SUNDAY FOR GUSTY WINDS...LOW HUMIDITY VALUES AND DRY FUELS... .THE NATIONAL WEATHER SERVICE IN PUEBLO...IN COORDINATION WITH AREA LAND MANAGEMENT AGENCIES...HAS ISSUED A RED FLAG WARNING FOR SUNDAY FOR ALL OF THE SOUTHEAST PLAINS. STRONG GUSTY WEST TO SOUTHWEST WINDS AND LOW HUMIDITY VALUES COUPLED WITH DRY FUELS WILL RESULT IN EXTREME FIRE BEHAVIOR LATE THIS MORNING THROUGH THE AFTERNOON. COZ226>237-080100- /O.CON.KPUB.FW.W.0040.101107T1800Z-101108T0100Z/ NORTHERN EL PASO COUNTY-SOUTHERN EL PASO COUNTY-PUEBLO COUNTY- HUERFANO COUNTY-WESTERN LAS ANIMAS COUNTY-CROWLEY COUNTY- OTERO COUNTY-EASTERN LAS ANIMAS COUNTY-KIOWA COUNTY-BENT COUNTY- PROWERS COUNTY-BACA COUNTY- 329 AM MST SUN NOV 7 2010 ...RED FLAG WARNING REMAINS IN EFFECT FROM 11 AM THIS MORNING TO 6 PM MST THIS EVENING FOR GUSTY WINDS AND LOW HUMIDITY FOR FIRE WEATHER ZONES 226...227...228...229...230...231...232...233... 234...235...236 AND 237... * AFFECTED AREA...FIRE WEATHER ZONES 226...227...228...229... 230...231...232...233...234...235...236 AND 237. * WIND...WEST TO SOUTHWEST 20-25 MPH WITH GUSTS UP TO 35 MPH. * HUMIDITY...8-15 PERCENT. * IMPACTS...CONDITIONS WILL BE FAVORABLE FOR EXTREME FIRE BEHAVIOR AND RAPID RATES OF FIRE SPREAD. PRECAUTIONARY/PREPAREDNESS ACTIONS... A RED FLAG WARNING MEANS THAT CRITICAL FIRE WEATHER CONDITIONS ARE EITHER OCCURRING NOW...OR WILL SHORTLY. A COMBINATION OF STRONG WINDS...LOW RELATIVE HUMIDITY...AND WARM TEMPERATURES WILL CREATE EXPLOSIVE FIRE GROWTH POTENTIAL. && $$
071 WWUS85 KPUB 072149 RFWPUB URGENT - FIRE WEATHER MESSAGE NATIONAL WEATHER SERVICE PUEBLO CO 249 PM MST SUN NOV 7 2010 ...A RED FLAG WARNING IS IN EFFECT FOR FIRE WEATHER ZONES 226 THROUGH 237...WHICH INCLUDES ALL OF THE SOUTHEAST PLAINS... FROM 11 AM UNTIL 6 PM SUNDAY FOR GUSTY WINDS...LOW HUMIDITY VALUES AND DRY FUELS... .THE NATIONAL WEATHER SERVICE IN PUEBLO...IN COORDINATION WITH AREA LAND MANAGEMENT AGENCIES...HAS CONTINUED THE RED FLAG WARNING FOR SUNDAY FOR ALL OF THE SOUTHEAST PLAINS. STRONG GUSTY WEST TO SOUTHWEST WINDS AND LOW HUMIDITY VALUES COUPLED WITH DRY FUELS WILL RESULT IN EXTREME FIRE BEHAVIOR THROUGH THE LATE AFTERNOON AND EARLY EVENING. COZ226>237-080100- /O.CON.KPUB.FW.W.0040.000000T0000Z-101108T0100Z/ NORTHERN EL PASO COUNTY-SOUTHERN EL PASO COUNTY-PUEBLO COUNTY- HUERFANO COUNTY-WESTERN LAS ANIMAS COUNTY-CROWLEY COUNTY- OTERO COUNTY-EASTERN LAS ANIMAS COUNTY-KIOWA COUNTY-BENT COUNTY- PROWERS COUNTY-BACA COUNTY- 249 PM MST SUN NOV 7 2010 ...RED FLAG WARNING REMAINS IN EFFECT UNTIL 6 PM MST THIS EVENING FOR GUSTY WINDS AND LOW HUMIDITY FOR FIRE WEATHER ZONES 226... 227...228...229...230...231...232...233...234...235...236 AND 237... * AFFECTED AREA...FIRE WEATHER ZONES 226...227...228...229... 230...231...232...233...234...235...236 AND 237. * WIND...WEST TO SOUTHWEST 20 TO 25 MPH WITH GUSTS UP TO 35 MPH. * HUMIDITY...8 TO 15 PERCENT. * IMPACTS...CONDITIONS WILL REMAIN FAVORABLE FOR EXTREME FIRE BEHAVIOR AND RAPID RATES OF FIRE SPREAD. PRECAUTIONARY/PREPAREDNESS ACTIONS... A RED FLAG WARNING MEANS THAT CRITICAL FIRE WEATHER CONDITIONS ARE EITHER OCCURRING NOW...OR WILL SHORTLY. A COMBINATION OF STRONG WINDS...LOW RELATIVE HUMIDITY...AND WARM TEMPERATURES WILL CREATE EXPLOSIVE FIRE GROWTH POTENTIAL. && $$
636 WWUS85 KPUB 072354 RFWPUB URGENT - FIRE WEATHER MESSAGE NATIONAL WEATHER SERVICE PUEBLO CO 454 PM MST SUN NOV 7 2010 ...RED FLAG WARNING HAS BEEN CANCELLED... .WHILE HUMIDITY VALUES REMAIN IN THE LOWER TEENS THIS EVENING...WINDS HAVE BEGUN TO DECREASE ACROSS SOUTH EASTERN COLORADO AND THE INTERSTATE 25 CORRIDOR...THEREFORE THE RED FLAG WARNING HAS BEEN CANCELLED. COZ226>237-080100- /O.CAN.KPUB.FW.W.0040.000000T0000Z-101108T0100Z/ NORTHERN EL PASO COUNTY-SOUTHERN EL PASO COUNTY-PUEBLO COUNTY- HUERFANO COUNTY-WESTERN LAS ANIMAS COUNTY-CROWLEY COUNTY- OTERO COUNTY-EASTERN LAS ANIMAS COUNTY-KIOWA COUNTY-BENT COUNTY- PROWERS COUNTY-BACA COUNTY- 454 PM MST SUN NOV 7 2010 ...RED FLAG WARNING IS CANCELLED FOR GUSTY WINDS AND LOW HUMIDITY FOR FIRE WEATHER ZONES 226...227...228...229...230...231...232... 233...234...235...236 AND 237... THE NATIONAL WEATHER SERVICE IN PUEBLO HAS CANCELLED THE RED FLAG WARNING. WHILE HUMIDITY VALUES REMAIN IN THE LOWER TEENS THIS EVENING...WINDS HAVE BEGUN TO DECREASE ACROSS SOUTH EASTERN COLORADO AND THE INTERSTATE 25 CORRIDOR. HUMIDITY VALUES WILL CONTINUE TO RISE THROUGH THE EVENING HOURS. WINDS MAY ALSO OCCASIONALLY GUST TO NEAR 25 KNOTS OVER THE FAR EASTERN PLAINS THROUGH 6 PM. $$
What forecasters said that day
The local office's own words before this red flag warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Pueblo, CO wrote its last area forecast discussion before this red flag warning went out at Nov 6, 3:56 AM MDT, 11 hours 1 minute earlier.
Area forecast discussion, Nov 6, 3:56 AM MDT, 11 hours 1 minute before
AREA FORECAST DISCUSSION NATIONAL WEATHER SERVICE PUEBLO CO 356 AM MDT SAT NOV 6 2010 .SHORT TERM... (TODAY AND TONIGHT) ...RECORD HIGH TEMPERATURES ON SATURDAY... CURRENTLY...THE UPPER RIDGE AXIS WAS LOCATED ALONG THE CO/UT STATE LINE EARLY SAT MORNING...WHILE THE NEXT UPPER LOW SYSTEM WAS JUST OFF THE S CA COASTLINE. CLEAR SKIES AND DRY CONDITIONS PREVAILED ACROSS THE STATE. TODAY AND TONIGHT...THE RIDGE AXIS SLIDES ACROSS THE STATE TODAY AND TONIGHT...WHILE THE INCOMING LOW SYSTEM WEAKENS AS IT TRACKS ACROSS THE GREAT BASIN. PLENTY OF SUN AND DRY CONDITIONS ARE ONCE AGAIN EXPECTED THROUGH THE SHORT TERM...WHILE WINDS WILL BE ON THE INCREASE...ESPECIALLY OVER THE EASTERN PLAINS WHERE GUSTS OF 15-20 MPH ARE FORECAST TO DEVELOP THROUGH THE AFTERNOON. A GOOD AMOUNT OF ATMOSPHERIC MIXING...COUPLED WITH PLENTY OF SOLAR INSOLATION AND AIR ALOFT WARMING BY 2-3 DEG C...EQUALS A VERY WARM DAY FOR SOUTHEAST AND SOUTH CENTRAL COLORADO. IN FACT...NEAR RECORD TO RECORD TEMPS ARE FORECAST FOR SOME LOCATIONS TODAY. THE FOLLOWING IS THE FORECAST MAX TEMP FOR TODAY...FOLLOWED BY THE RECORD FOR TODAY AND THE YEAR IT WAS SET. KALS (65/67 IN 1945)...KPUB (83/83 IN 1980)...KCOS (78/76 IN 1980). SO...NEAR RECORD TEMPS FOR ALAMOSA...TIE FOR THE RECORD FOR PUEBLO...AND POSSIBLY A NEW RECORD FOR THIS DATE IN COLORADO SPRINGS. ACTUALLY...THE FORECAST MAX TEMP OF 78 F IN COLORADO SPRINGS WOULD MATCH THE MONTHLY RECORD MAX TEMP FOR NOVEMBER FOR THE CITY...PREVIOUSLY SET IN 1924...1981 AND 2006. MOORE .LONG TERM... (SUN-FRI) ...BUSY WX PATTERN THIS PERIOD...AND IT WILL START TO FEEL LIKE NOVEMBER STARTING TUESDAY... THE FIRST WX SYSTEM WHICH WILL IMPACT OUR WX WILL BE A SMALL BUT STOUT SHORT WAVE WHICH WILL TRAVEL OVER THE STATE ON SUNDAY. THIS SYSTEM WILL BRING SOME SNOW SHOWERS TO THE C MTN REGION. MORE IMPORTANTLY...IT WILL BRING A PAC FRONT ACROSS THE AREA ALONG WITH STOUT WESTERLY SFC FLOW. THE DOWNSLOPE COMBINED WITH THE BREEZY CONDITIONS WILL LIKELY LEAD TO FIRE WEATHER CONDITIONS BECOMING CRITICAL ACROSS THE AREA. THE HIGHEST THREAT AREAS WILL BE ALONG THE I-25 CORRIDOR AND ALONG THE CO/NM BORDER. FOR THIS REASON A FIRE WX WATCH HAS BEEN ISSUED FOR THESE AREAS DURING SUNDAY AFTERNOON. I SHOULD NOTE THAT ALL OF THE MOUNTAINS AND VALLEYS WILL SEE STRONGER WINDS EXCEEDING FIRE WX CRITERIA...BUT RH VALUES MAY NOT DROP LOW ENOUGH TO WARRANT A WATCH. IF RH VALUES DROP IN THESE AREAS...BELOW 15%...THEN THESE AREAS WILL NEED TO BE ADDED TO THE WATCH/WARNING. FOR MONDAY...ANOTHER STRONGER AND BROADER TROUGH WILL BE APPROACHING THE AREA ON THIS DAY...FOR THE PLAINS...IT WILL BE ANOTHER DOWNSLOPE DAY BUT TEMPS WILL LIKELY BE A BIT COOLER AND RH VALUES WILL BE A LITTLE HIGHER SO FIRE WX CONCERNS WILL BE LESS ON THIS DAY. OVER THE MTNS...SNOW WILL BE ON THE INCREASE ALONG THE DVD DURING THE AFTERNOON...WITH STEADY SNOW LIKELY DURING MONDAY NIGHT/EARLY TUESDAY. SEVERAL INCHES OF SNOW IS LIKELY...AND I EXPECT WE WILL EVENTUALLY NEED SOME HILITES FOR AREAS ALONG THE DVD. A STRONG PAC COLD FRONT WILL CROSS THE AREA AOA SUNRISE TUESDAY. THIS WILL BRING TEMPERATURES DOWN TO SEASONABLE LEVELS ACROSS THE REGION TUESDAY AFTERNOON. SIMULATIONS...NOT SURPRISINGLY...ARE SHOWING A BIT OF DIFFERENCE IN STRENGTH WITH TUESDAYS SYSTEM AS THE GFS IS A BIT MORE PROGRESSIVE WHILE THE EC IS A BIT MORE AMPLIFIED. IF THE GFS IS CORRECT THEN THE PLAINS WILL NOT LIKELY SEE ANY PRECIP TUESDAY WITH THIS SYSTEM WHILE IF THE MORE AMPLIFIED EC IS CORRECT WE WILL SEE SOME SHOWERS ON THE PLAINS. FOR NOW...I PAINTED SOME ISOLD POPS ON THE PLAINS ON THIS DAY. ANOTHER SHORT WAVE WILL BE ON THE WAY FOR THE WED TIME FRAME. ONCE AGAIN EC IS MORE AMPLIFIED WITH THE SHORT WAVE...BRINGING A SHARP TROUGH ACROSS THE REGION WED EVENING WHILE THE MORE PROGRESSIVE GFS SHOWS THE TROUGH MOVG ACROSS DURING THE DAY WED. IN EITHER CASE BEST CHANCE OF PRECIP WILL BE OVER THE CONTDVD WITH SHOWERS ELSEWHERE. THESE SHORTWAVES WILL CONTINUE TO BRING COOLER WX INTO THE ENTIRE REGION. FOR THU...IF THE GFS IS CORRECT IT WILL MAINLY BE DRY ACROSS MOST...IF NOT ALL...OF THE REGION. THE EC CUTS OFF A LOW OVER NM....AND IF THIS VERIFIES THEN WE COULD SEE SOME STEADY PRECIP OVER AND ALONG THE CO/NM BORDER. FRIDAY....BOTH MODELS SHOW NW FLOW SO IT WILL CONTINUE COOL AND MOSTLY DRY...WITH SOME SNOW SHOWERS POSSIBLE ACROSS THE NW FACING SLOPES OF THE C MTNS. \/HODANISH. && .AVIATION... VFR CONDITIONS EXPECTED THE NEXT 24 HRS FOR THE 3 TAF SITES AT KCOS...KPUB AND KALS. SOUTHERLY SFC WINDS WILL BE INCREASING AFTER 18Z THIS AFTERNOON ACROSS THE EASTERN PLAINS...ROUGHLY FROM KLHX AND EASTWARD. && .PUB WATCHES/WARNINGS/ADVISORIES... FIRE WEATHER WATCH FROM SUNDAY MORNING THROUGH SUNDAY AFTERNOON FOR COZ222-226>230-233-237. && 27/34
Hazardous weather outlook, Nov 6, 7:00 AM MDT, 7 hours 57 minutes before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE PUEBLO CO 700 AM MDT SAT NOV 6 2010 COZ058>089-093>099-071300- WESTERN MOSQUITO RANGE/EAST LAKE COUNTY ABOVE 11000 FT- LEADVILLE VICINITY/LAKE COUNTY BELOW 11000 FT- EASTERN SAWATCH MOUNTAINS ABOVE 11000 FT- WESTERN CHAFFEE COUNTY BETWEEN 9000 AND 11000 FT- CENTRAL CHAFFEE COUNTY BELOW 9000 FT- WESTERN MOSQUITO RANGE/EAST CHAFFEE COUNTY ABOVE 9000 FT- SAGUACHE COUNTY WEST OF CONTINENTAL DIVIDE BELOW 10000 FT- SAGUACHE COUNTY EAST OF CONTINENTAL DIVIDE BELOW 10000 FT- LA GARITA MOUNTAINS ABOVE 10000 FT- UPPER RIO GRANDE VALLEY/EASTERN SAN JUAN MOUNTAINS BELOW 10000 FT- EASTERN SAN JUAN MOUNTAINS ABOVE 10000 FT- DEL NORTE VICINITY/NORTHERN SAN LUIS VALLEY BELOW 8500 FT- ALAMOSA VICINITY/CENTRAL SAN LUIS VALLEY BELOW 8500 FT- SOUTHERN SAN LUIS VALLEY- NORTHERN SANGRE DE CRISTO MOUNTAINS BETWEEN 8500 AND 11000 FT- NORTHERN SANGRE DE CRISTO MOUNTAINS ABOVE 11000 FEET- SOUTHERN SANGRE DE CRISTO MOUNTAINS BETWEEN 7500 AND 11000 FT- SOUTHERN SANGRE DE CRISTO MOUNTAINS ABOVE 11000 FT- NORTHWESTERN FREMONT COUNTY ABOVE 8500 FT- WESTERN/CENTRAL FREMONT COUNTY BELOW 8500 FT- WET MOUNTAIN VALLEY BELOW 8500 FEET- WET MOUNTAINS BETWEEN 6300 AND 10000 FT- WET MOUNTAINS ABOVE 10000 FT- TELLER COUNTY/RAMPART RANGE ABOVE 7500 FT/PIKES PEAK BETWEEN 7500 AND 11000 FT-PIKES PEAK ABOVE 11000 FT- CANON CITY VICINITY/EASTERN FREMONT COUNTY- NORTHERN EL PASO COUNTY/MONUMENT RIDGE/RAMPART RANGE BELOW 7500 FT- COLORADO SPRINGS VICINITY/SOUTHERN EL PASO COUNTY/RAMPART RANGE BELOW 7400 FT-PUEBLO AND VICINITY/PUEBLO COUNTY BELOW 6300 FT- WALSENBURG VICINITY/UPPER HUERFANO RIVER BASIN BELOW 7500 FT- TRINIDAD VICINITY/WESTERN LAS ANIMAS COUNTY BELOW 7500 FT- CROWLEY COUNTY-LA JUNTA VICINITY/OTERO COUNTY- EASTERN LAS ANIMAS COUNTY-WESTERN KIOWA COUNTY- EASTERN KIOWA COUNTY-LAS ANIMAS VICINITY/BENT COUNTY- LAMAR VICINITY/PROWERS COUNTY-SPRINGFIELD VICINITY/BACA COUNTY- 700 AM MDT SAT NOV 6 2010 THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF CENTRAL...EAST CENTRAL...SOUTH CENTRAL AND SOUTHEAST COLORADO. .DAY ONE...TODAY AND TONIGHT NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME. .DAYS TWO THROUGH SEVEN...SUNDAY THROUGH FRIDAY A FIRE WEATHER WATCH IS IN EFFECT FOR SUNDAY AFTERNOON FOR THE I-25 CORRIDOR...AND FOR THE COUNTIES ALONG THE COLORADO AND NEW MEXICO BORDER. DRY CONDITIONS COMBINED WITH GUSTY WEST WINDS AND VERY LOW RELATIVE HUMIDITIES WILL ALLOW FOR EXTREME FIRE BEHAVIOR IF A FIRE WERE TO START. A UPPER LEVEL DISTURBANCE WILL MOVE ACROSS THE REGION MONDAY NIGHT INTO TUESDAY. THIS SYSTEM HAS THE POTENTIAL TO BRING SEVERAL INCHES OF SNOW TO THE CONTINENTAL DIVIDE REGION. A FEW INCHES OF SNOW WILL BE POSSIBLE OVER THE REMAINDER OF THE MOUNTAINS. ANOTHER DISTURBANCE WILL MOVE ACROSS THE REGION WEDNESDAY INTO THURSDAY. THIS SYSTEM WILL ALSO BRING SEVERAL INCHES OF SNOW THE THE CONTINENTAL DIVIDE REGION. THIS SYSTEM MAY ALSO BRING SOME ACCUMULATING SNOW TO THE REST OF THE MOUNTAIN AREAS. SOME SNOW MAY ALSO OCCUR AT LOWER ELEVATIONS. .SPOTTER INFORMATION STATEMENT... WEATHER SPOTTERS WILL NOT BE NEEDED TODAY OR TONIGHT. 27/77
The office that day
Everything else NWS Pueblo, CO issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Nov 6, 3:56 AM MDT | Fire Weather Watch | PUB | Baca, El Paso, Fremont, Huerfano, Las Animas, Pueblo | 11 hr |
Nearby
Red Flag Warnings in Colorado, 2010Every red flag warning in 2010
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.